# SDR 0301749937

- Difficulty date: September 15, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- Aircraft time: 78,108 hours, 97,358 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

ON SLAT EXTENSION DURING APPROACH FOR LANDING AT PDX, THE SLAT DISAGREEMENT LIGHT ILLUMINATED, THE SLAT EXTEND LIGHT DID NOT ILLUMINATE, AND THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL TO THE RT. COM PROCEDURES WERE PERFORMED AND THE FLIGHT CREW DIVERTED TO BOS DUE TO THE LONGER RUNWAY AND MAINTENANCE AVAILABLE THERE. MAINTENANCE WAS UNABLE TO FIND ANY ABNORMALITIES OF THE SLAT SYSTEM. THE REPLACEMENT OF THE RIGHT 'T' DUCT HAS BEEN DEFERRED.
